1. approved

    approved Registered User

    Jul 12, 2005
    3
    London
    After many years with aggression, hallucinations after tablets, ect I found the best way is to stop all caffine (use de-caffinated tea or coffee),
    no suger (use sweetners + diabetic suger free jame ect), and no chocolate.
    I was able to stop all medication, and everything is much better.

    She sleeps a lot better, no hallucinations or aggression any more.
     
  2. Jude

    Jude Registered User

    Dear Approved,

    Sorry I missed your first post. Welcome to TP.

    It's always a very good move to cut out stimulants such as coffee, alcohol and chocolate in extreme cases of hallucinations and aggression, which may well aggravate the situation.

    I'm not so sure that cutting out the medication prescribed by a GP or Consultant Psychiatrist is so wise though, unless one discusses this first of all.

    Perhaps you could share a little more of your experiences with us here on TP.

    Very best wishes,

    Jude
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.